MathSciNet Relay Station
MathSciNet bibliographic data
MR184001 (32 #1477) 40.12 (10.48)
Gordon, Basil Some continued fractions of the Rogers-Ramanujan type. Duke Math. J. 32 1965 741–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement